# SDR LR7A9814

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3729861R
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK/BRIDGING INSPECTION, SPIDER CRACKS FOUND ON THE MLG WHEEL WELL RT PANEL SKIN, FS 480 AND WL 198.  CRACKS IN SKIN PANEL TRIMMED OUT, REPAIR DOUBLER INSTALLED.
